CHEN Li-li, GAO Lu, ZHOU Jing. On Stationary Points of Mean NonexpansiveSet-valued Mappings in Banach Spaces[J]. 2018, 23(1): 137-142.
DOI:
CHEN Li-li, GAO Lu, ZHOU Jing. On Stationary Points of Mean NonexpansiveSet-valued Mappings in Banach Spaces[J]. 2018, 23(1): 137-142.DOI: 10.15938/j.jhust.2018.01.025.
On Stationary Points of Mean NonexpansiveSet-valued Mappings in Banach Spaces
The fixed point theory of the set-valued mappings has important applications in many branches suchas modern variation problems,optimization problems and economic equilibrium problems,and it has been anessential part of nonlinear functional analysis theory. In order to study the problem of the stationary points of themean nonexpansive set-valued mappings in Banach spaces,we based on Fixed Point Theory of the set-valuedmapping,by use of the asymptotic stationary points sequence,the asymptotic center and the asymptotic radius,thenecessary and sufficient conditions for the mean nonexpansive set-valued mappings which have the stationary pointsare obtained.
New Constant of Von Neumann-Jordan Constant Type in Banach Space
Nodularization Effect Evaluationof Ductile Iron basedon Quick Testing Oxygen Content in Liquid Iron
Fabrication and Mechanical Property of SiC/SiC Composites by Selective Laser Sintering Technology Combined with Precursor Impregnation and Pyrolysis Process
Stability Analysis of a Class of SIR Epidemic Model with Delayed Spontaneous Variation of Virus
Reliability Analysis of ZZ Distribution Under Zero Failure Data
Related Author
LI Qian
YIN Zhouping
LIU Qi
TANG Rui
PEI Li-xin
XU Zhen-yu
LI Da-yong
ZENG Tao
Related Institution
School of Mathematics and Physics, Anqing Normal University
School of Material Science and Engineering,Harbin University of Science and Technology
School of Civil Engineering and Architecture, Harbin University of Science and Technology
School of Material Science and Engineering, Harbin University of Science and Technology
School of Sciences, Harbin University of Science Technology